# SDR 2012FA0000828

- Difficulty date: December 14, 2012
- Submitted: December 20, 2012
- Operation: General aviation
- Aircraft: N1901Z
- Make and model: Cessna 150C
- Aircraft serial: 15059701
- Aircraft time: 6,913 hours
- Engine: Cont O200*
- System (JASC): 3210 · Main Landing Gear
- Part: Leaf Spring
- Part number: 04411631
- Condition: Fractured
- Location: Mlg
- Part time: 6,913 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR FRACTURED & FAILED ON LANDING AT MID-POINT OF LEAF SPRING.  SEVERE CORROSION NOTED ON LEAF SPRING SURFACES.  CORROSION PRESENT IN INNER SURFACE OF FRACTURE.  LEAF SPRINGS COATED WITH INCORRECT PRIMER (ZINC CHROMATE) AND NOT PAINTED WITH PROTECTIVE POLYURETHANE TOP COAT. SALT WATER ENVIRONMENT.
